# SDR HALA2019100299150

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,993 hours, 3,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - RETURNED TO DEPARTURE DUE TO HYDRAULIC BLUE RESERVOIR LOW LEVEL ECAM MESSAGE.  BLUE HYDRAULIC SYSTEM WAS AMBER NEAR EMPTY. SHORTLY THEREAFTER RECEIVED HYDRAULIC B RESERVOIR LOW AIR PRESSURE.  REPLACED ELECTRIC DRAIN PUMP, BLUE CASE DRAIN FILTER, BLUE LP FILTER AND FLUSHED THE SYSTEM.
